# SDR 01FDEA00535

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 10,344 hours, 4,836 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Lock
- Condition: Malfunctioned
- Location: Uld
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HEARD NOISE IN FLT - DISCOVERED ULD IN 2R FWD BELLY NOT LOCKED DOWN.  NO APPARENT DAMAGE.  AC OK FOR SERVICE.
